# SDR COMA990057

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Unit
- Part number: 70607
- Condition: Malfunction
- Location: Elevator Trim
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM INOPERABLE, NOSE DOWN.  REPLACED THE HORIZONTAL STABILIZER TRIM CONTROL UNIT.
